# SDR 20000713SH014

- Difficulty date: June 6, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N261PG
- Make and model: Lear 35A
- Aircraft serial: 329
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23271W12
- Part serial: 3374
- Condition: Leaking
- Location: Mlg
- Part time: 8,137 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  JACKED AIRCRAFT AND CONFIRMED PROBLEM.  DETERMINED RIGHT GEAR ACTUATOR TO BE LEAKING FLUID FROM WEEP HOLE INDICATING AN INTERNAL LEAK.  REPLACED ACTUATOR WITH SERVICEABLE ACTUATOR.  (X)
